# SDR 2002FA0000453

- Difficulty date: March 26, 2002
- Submitted: April 9, 2002
- Operation: General aviation
- Aircraft: N730X
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844066
- Engine: Lyc IO360A1A
- System (JASC): 7160 · Engine Air Intake System
- Part: Hinge
- Condition: Bent
- Location: Induction System
- Part time: 98 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION NOTED ALTERNATE AIR DOOR AND HINGE BENT AND ALLOWING UNFILTERED AIR TO ENTER THE INTAKE SYSTEM.
